# SDR IPXA1668495

- Difficulty date: July 29, 2011
- Submitted: August 10, 2011
- Operation: Air carrier
- Aircraft: N311UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27741
- Aircraft time: 41,421 hours, 12,909 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Failsafe
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, FUSELAGE RT BS 955 REAR SPAR BULKHEAD SIDE FITTING, FAIL SAFE STRAP AREA, SUSPECT CRACK FOUND, REMOVED FASTENER FOR CRACK CONFIRMATION     FUSELAGE RT BS 955 REAR SPAR BULKHEAD SIDE FITTING FAIL SAFE STRAP ATT MOST LOWER BOLT REMOVED AND REINSTALLED IAW EO B767-5350-17922-I APP D, FIG 6 FOR FURTHER CONFIRMATION BY NDT INSP.  THIS REPAIR IS CLASSIFIED AS A MAJOR REPAIR.
